# SDR 20000505AP029

- Difficulty date: March 17, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N153GL
- Make and model: Beech 1900D
- Aircraft serial: UE153
- Engine: Pwa PT6A67D
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Labrynth
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE SHUTDOWN DUE TO LOSS OF OIL PRESSURE AND OIL PRESSURE ILLUMINATING.  THE ENGINE WAS REPLACED AFTER IT WAS FOUND THAT THE ENGINE HAD EXCEEDED THE RUN TIME AT LOW OIL PRESSURE.  ENGINE HAD HIGH OIL CONSUMPTION AT HIGH ALTITUDES.  LABRYNTH SEAL WAS FOUND TO BE BAD.  (M)
